Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 461, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 13, 2011, 7:36 PM CDT for 5 counties in Mississippi. It was in force for 69 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2011, 7:36 PM CDT (00:36 UTC)
- Expired
- Jun 13, 2011, 8:45 PM CDT
- In force
- 69 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Covington County, MS, Forrest County, MS, Jones County, MS, Lamar County, MS, Marion County, MS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 8:00 PM CDT | TSTM WND DMG | 2 N Hattiesburg, MS | TREE REPORTED DOWN ON HINTON DRIVE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 2:45 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 0.6 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 886 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 1738 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
656
WUUS54 KJAN 140036
SVRJAN
MSC031-035-067-073-091-140145-
/O.NEW.KJAN.SV.W.0461.110614T0036Z-110614T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
736 PM CDT MON JUN 13 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MARION COUNTY IN SOUTH CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITIES OF...KOKOMO...SANDY HOOK...COLUMBIA...
SOUTHERN COVINGTON COUNTY IN SOUTHEAST MISSISSIPPI...
THIS INCLUDES THE CITY OF COLLINS...
FORREST COUNTY IN SOUTHEAST MISSISSIPPI...
THIS INCLUDES THE CITIES OF...PETAL...HATTIESBURG...
SOUTHERN JONES COUNTY IN SOUTHEAST MISSISSIPPI...
THIS INCLUDES THE CITY OF ELLISVILLE...
LAMAR COUNTY IN SOUTHEAST MISSISSIPPI...
THIS INCLUDES THE CITY OF WEST HATTIESBURG...
* UNTIL 845 PM CDT
* AT 736 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM OVETT TO 10 MILES WEST OF LONE STAR MOVING SOUTH AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MOSELLE...SANFORD...EASTABUCHIE...SUMRALL...MACEDONIA...RAWLS
SPRINGS...BUNKER HILL...SUNRISE...IMPROVE...GOSS...HOLLY SPRINGS...
MORGANTOWN...MCLAURIN...PURVIS...PINEBUR...PICKWICK...ROCK HILL...
BROOKLYN...BAXTERVILLE...LUMBERTON AND MAXIE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3101 8935 3099 8943 3102 8951 3100 8983
3107 8985 3107 8991 3113 8995 3114 9001
3140 9003 3139 8982 3144 8982 3144 8958
3155 8960 3161 8975 3168 8975 3164 8892
3144 8892 3143 8913 3091 8914 3091 8933
TIME...MOT...LOC 0036Z 359DEG 31KT 3151 8902 3159 8990
$$
BYB1 follow-up statement
684
WWUS54 KJAN 140118
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
818 PM CDT MON JUN 13 2011
MSC031-067-140128-
/O.CAN.KJAN.SV.W.0461.000000T0000Z-110614T0145Z/
COVINGTON MS-JONES MS-
818 PM CDT MON JUN 13 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN JONES AND SOUTHERN
COVINGTON COUNTIES IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR NORTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.
LAT...LON 3101 8935 3101 8941 3099 8943 3102 8951
3100 8983 3107 8985 3107 8991 3113 8995
3114 9001 3140 9003 3139 8982 3144 8982
3143 8913 3091 8914 3091 8933
TIME...MOT...LOC 0118Z 359DEG 31KT 3115 8901 3123 8989
$$
MSC035-073-091-140145-
/O.CON.KJAN.SV.W.0461.000000T0000Z-110614T0145Z/
FORREST MS-LAMAR MS-MARION MS-
818 PM CDT MON JUN 13 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR MARION...LAMAR AND FORREST COUNTIES...
AT 818 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 12 MILES EAST OF MCLAURIN TO COLUMBIA MOVING SOUTH AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
KOKOMO...PURVIS...PINEBUR...PICKWICK...ROCK HILL...BROOKLYN...
BAXTERVILLE...SANDY HOOK...LUMBERTON AND MAXIE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR NORTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.
&&
LAT...LON 3101 8935 3101 8941 3099 8943 3102 8951
3100 8983 3107 8985 3107 8991 3113 8995
3114 9001 3140 9003 3139 8982 3144 8982
3143 8913 3091 8914 3091 8933
TIME...MOT...LOC 0118Z 359DEG 31KT 3115 8901 3123 8989
$$
BYBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 4:33 PM CDT, 3 hours 3 minutes earlier.
Area forecast discussion, Jun 13, 4:33 PM CDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 433 PM CDT MON JUN 13 2011 .SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT...MUCH ANTICIPATED MCS HAS MADE IT INTO THE NORTHERN SECTIONS OF THE CWA THIS AFTERNOON. JUST ABOUT THE ENTIRE CWA IS UNDER A SEVERE THUNDERSTORM WATCH 473 UNTIL 9PM/02Z. IN ADDITION...ISOLATED STORMS HAVE DEVELOPED TO THE SOUTH OF THE MCS ACROSS EASTERN MISSISSIPPI. SOME OF THESE STORMS HAVE BECOME SEVERE WITH THE MAIN HAZARD BEING FROM QUARTER SIZE HAIL AND DAMAGING WINDS UP TO 70MPH. EXPECT THIS ACTIVITY TO CONTINUE TO PUSH SOUTH AS THE REGION REMAINS UNDER NORTHWEST FLOW ALOFT. THE MCS IS MOVING INTO A RATHER UNSTABLE AIRMASS AS TEMPERATURES HAVE REACHED INTO THE MID 90S SOUTH OF THE STALLED FRONTAL BOUNDARY THAT IS DRAPED OVER NORTHERN MISSISSIPPI. IN ADDITION TO THE HAIL AND WIND...THERE COULD BE SOME LOCALLY HEAVY RAINFALL AS SOME OF THESE STORMS ARE MOVING VERY SLOWLY OUTSIDE OF THE MCS. THE ONLY LOCATION WHERE STORMS ARE LESS LIKELY TO DEVELOP WOULD BE ACROSS THE WEST WHERE THE INFLUENCE FROM THE SUBTROPICAL RIDGE IS A BIT STRONGER. EXPECT THIS MCS TO CONTINUE TO PUSH SOUTH AND ARRIVE AROUND THE JACKSON METRO AROUND 6PM AND CONTINUE TO PUSH SOUTH. LOCAL HI-RES WRF INDICATES THAT THIS SHOULD BEGIN TO DISSIPATE AS IT PUSHES FURTHER SOUTH AND THERE IS THE LOSS OF DAYTIME HEATING. ONCE THIS PUSHES THROUGH...QUIET CONDITIONS SHOULD RESUME FOR THE REST OF THE NIGHT. TOMORROWS FORECAST WILL BE A CHALLENGE AS WELL SINCE THE REGION WILL REMAIN UNDER NORTHWEST FLOW ALOFT...AND MODELS INDICATE THERE COULD BE ANOTHER MCS DIVING DOWN FROM ILLINOIS INTO THE DEEP SOUTH TOMORROW AFTERNOON. THIS AGAIN MAY AFFECT OUR EASTERN COUNTIES THE MOST DURING THE AFTERNOON HOURS. WITH TEMPERATURES TOMORROW AGAIN REACHING INTO THE MID TO UPPER 90S...THE ATMOSPHERE WILL LIKELY BE UNSTABLE ENOUGH TO PRODUCE CONVECTION. THE QUESTION WILL BE WHERE WILL THIS SYSTEM TRACK AND IF OUR AREA WILL SEE ANY AFFECTS FROM IT. NATIONAL HI-RES WRF MODELS DO NOT RESOLVE THIS VERY WELL BUT WILL CONTINUE LOW POPS IN THE FORECAST. BY WEDNESDAY...A SHORTWAVE TROUGH WILL MOVE NORTH OF THE FORECAST AREA WEDNESDAY AND DRAG ANOTHER COLD FRONT TO THE NORTH OF THE AREA. THIS WILL PROVIDE SOME FOCUS FOR SHOWER AND THUNDERSTORM DEVELOPMENT WEDNESDAY INTO THURSDAY...MOSTLY FOR THE NORTHERN HALF OF THE CWA. THIS WILL HELP TO BREAK THE RIDGE DOWN SOME AND POTENTIALLY BRING SOME SMALL RELIEF FROM THE HEAT WITH AFTERNOON TEMPERATURES GETTING INTO THE LOWER TO MID 90S. GUIDANCE WAS GENERALLY ACCEPTED BUT DID INCREASE POPS FOR TONIGHT IN THE EAST AND AGAIN WEDNESDAY. /28/ .LONG TERM...THURSDAY THROUGH SUNDAY...GFS/ECMWF IN GENERAL AGREEMENT THROUGH THIS TIME PERIOD WITH MID/UPPER LEVEL RIDGE RETROGRADING SOMEWHAT TO THE WEST AND ALLOWING A WEAKNESS TO DEVELOP OVER THE EASTERN THIRD OF THE COUNTRY...BUT RIDGE LOOKS TO REAFFIRM ITSELF BACK OVER THE LOWER MS VALLEY BY SUNDAY. AT MIDWEEK...NW FLOW REGIME WILL ALREADY BE IN CONTROL OVER THE REGION. THIS TYPE OF FLOW PATTERN CAN TYPICALLY GIVE US SOME ENHANCEMENTS TO AFTERNOON CONVECTION...PROVIDED WE CAN GET A WEAK SHORTWAVE IN THE FLOW TO TRAVERSE THE AREA DURING PEAK HEATING. ACTUAL RESOLUTION AND TIMING OF THESE TYPE OF FEATURES IS QUITE DIFFICULT FOR COARSE MEDIUM RANGE MODELS AND WILL HAVE TO WAIT TO SEE HOW THE MESOSCALE MODELS HANDLE THESE AS THE TIME FRAME NEARS. ANYWAY...SLIGHT CHANCE POPS ARE WARRANTED FROM WEDNESDAY THROUGH THURSDAY...ESPECIALLY IN THE EAST...FURTHEST AWAY FROM AFFECTS OF THE MID/UPPER RIDGE. FRIDAY THROUGH SUNDAY...BROAD MID/UPPER LEVEL TROUGHING MOVES OFF TO THE EAST AND ALLOWS MID/UPPER LEVEL RIDGE TO ONCE AGAIN BUILD OVER THE MS VALLEY. BROAD SCALE SUBSIDENCE WILL INHIBIT CONVECTIVE DEVELOPMENT WHILE ALLOWING MAX TEMPS TO CLIMB BACK UP INTO THE MID/UPPER 90S WITH LITTLE...IFY ANY...CONVECTIVE REPRIEVE./GRG/ && .AVIATION...A LARGE COMPLEX OF THUNDERSTORMS WILL MOVE TO THE SOUTH ACROSS THE AREA THIS AFTERNOON AND EVENING AFFECTING ALL TAF LOCATIONS AT SOME POINT. SEVERE THUNDERSTORMS WITH WIND GUSTS IN EXCESS OF 58KTS OUT OF THE NORTH WILL BE POSSIBLE ALONG WITH QUARTER SIZED HAIL. THIS ACTIVITY SHOULD PUSH SOUTH OF HBG BY 04Z. ELSE...ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP MAINLY ALONG AND EAST OF I-55 AND CONTINUE INTO THIS EVENING AHEAD OF THE MAIN COMPLEX. MVFR CONDITIONS DUE TO PATCHY GROUND FOG DEVELOPMENT WILL MAKE A RETURN AGAIN TUESDAY MORNING...ESPECIALLY IN THE NORTH WHERE HEAVY RAINS FALL WITH THE POSSIBLE MCS. /22/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 71 97 72 94 / 29 18 17 28 MERIDIAN 69 97 69 97 / 32 18 24 28 VICKSBURG 69 97 70 93 / 16 11 11 26 HATTIESBURG 72 98 71 95 / 33 18 19 11 NATCHEZ 71 96 70 92 / 16 11 12 11 GREENVILLE 73 97 73 95 / 24 12 11 29 GREENWOOD 70 97 71 95 / 32 16 18 28 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 28/GRG/22
Hazardous weather outlook, Jun 13, 12:05 PM CDT, 7 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 1205 PM CDT MON JUN 13 2011 MSZ018-019-025>052-054>058-062>066-072>074-141715- BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY- LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA- WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA- KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-COPIAH-SIMPSON- SMITH-JASPER-CLARKE-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 1205 PM CDT MON JUN 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND TUESDAY SCATTERED SEVERE THUNDERSTORMS CAPABLE OF DAMAGING WINDS OF 60 MPH AND QUARTER SIZED HAIL WILL BE POSSIBLE THIS AFTERNOON AND EARLY EVENING ESPECIALLY EAST OF THE MISSISSIPPI RIVER. IN ADDITION TO THE THUNDERSTORMS DEVELOPING DUE TO PEAK HEATING...A COMPLEX OF THUNDERSTORMS ORGANIZING OVER THE MID MISSISSIPPI RIVER VALLEY WILL LIKELY DROP INTO THE AREA FROM THE NORTH LATE THIS AFTERNOON AND SPREAD INTO SOUTH MISSISSIPPI BEFORE DISSIPATING. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS HAS BEEN REQUESTED FOR THIS AFTERNOON AND EVENING. ARZ074-075-LAZ007>009-015-016-023>026-MSZ053-059>061-141715- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-CLAIBORNE- JEFFERSON-ADAMS-FRANKLIN MS- 1205 PM CDT MON JUN 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND TUESDAY ISOLATED STRONG TO SEVERE THUNDERSTORMS CAPABLE OF WIND GUSTS TO 60 MPH AND QUARTER SIZED HAIL WILL BE POSSIBLE THIS AFTERNOON AND EARLY EVENING. A COMPLEX OF THUNDERSTORMS WILL DROP INTO MISSISSIPPI BY LATE AFTERNOON AND CONTINUE MOVING SOUTH. SOME OF THE ACTIVITY MAY SPREAD INTO THE OUTLOOK AREA BEFORE DIMINISHING THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL LIKELY BE REQUESTED THIS AFTERNOON AND EVENING. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 22
In the hours before
Local storm report, Jun 13, 7:17 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
717 PM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM TSTM WND DMG SANDERSVILLE 31.79N 89.04W
06/13/2011 JONES MS EMERGENCY MNGR
POWER LINES DOWN IN SANDERSVILLE.
&&
JCULINLocal storm report, Jun 13, 7:21 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
721 PM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG 3 N BAY SPRINGS 32.02N 89.28W
06/13/2011 JASPER MS EMERGENCY MNGR
POWER LINES DOWNED BETWEEN BAY SPRINGS AND LOUIN
0650 PM TSTM WND DMG 2 WSW BAY SPRINGS 31.97N 89.32W
06/13/2011 JASPER MS AIRPLANE PILOT
TREES DOWNED ACROSS THE ROAD ALONG HWY 531 NEAR HWY 18
&&
DLLocal storm report, Jun 13, 7:23 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
723 PM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG 2 E BAY SPRINGS 31.98N 89.25W
06/13/2011 JASPER MS EMERGENCY MNGR
TREE DOWNED ON POWER LINES.
&&
DLLocal storm report, Jun 13, 7:24 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
724 PM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND DMG 7 SSW JACKSON 32.23N 90.25W
06/13/2011 HINDS MS LAW ENFORCEMENT
POWERLINES DOWN ACROSS I-55.
&&
JCULINLocal storm report, Jun 13, 7:29 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
729 PM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG 1 N STRINGER 31.88N 89.26W
06/13/2011 JASPER MS EMERGENCY MNGR
CANOPY BLOWN OFF OF A CHICKEN PLANT LOADING DOCK.
&&
JCULINLocal storm report, Jun 13, 7:30 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
730 PM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND DMG QUITMAN 32.04N 88.72W
06/13/2011 CLARKE MS LAW ENFORCEMENT
SEVERAL TREES AND SOME POWER LINES DOWNED ACROSS CLARKE
COUNTY...POWER OUT IN MUCH OF THE CITY OF QUITMAN
&&
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 7:12 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Jefferson Davis, Lawrence, Lincoln, Simpson | 63 min |
| Jun 14, 4:33 PM CDT | Special Weather Statement | JAN | Smith | 22 min |
| Jun 14, 4:48 PM CDT | Special Weather Statement | JAN | Covington | 17 min |
| Jun 14, 5:02 PM CDT | Special Weather Statement | JAN | Rankin | 18 min |
| Jun 14, 5:15 PM CDT | Special Weather Statement | JAN | Jefferson Davis | 20 min |
| Jun 14, 5:23 PM CDT | Special Weather Statement | JAN | Lamar | 22 min |
| Jun 14, 5:37 PM CDT | Special Weather Statement | JAN | Covington | 18 min |
| Jun 14, 5:45 PM CDT | Special Weather Statement | JAN | Forrest | 20 min |
| Jun 14, 5:48 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 27 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.